Dying and not sure why (medication or NoFap)

Discussion in 'Rebooting - Porn Addiction Recovery' started by les_625, Apr 24, 2019.

  1. les_625

    les_625 Fapstronaut

    21
    10
    3
    Hey guys, I have been dying for the past few days. I just was randomly hit with a wall of anxiety a few days ago, out of nowhere. I wasn't even slightly anxious before that. I have been having panic attacks and been fearful that I am going crazy. I have dealt with this some in the past, but this is my first time going hard mode. I am about 6 months off of no porn, and 28 days into hard mode. I was wondering if anyone else has experienced this.

    I did come off my medications about 2.5 months ago with no problems at that time. However, maybe this is protracted withdrawal? Just wanted to see if anyone has experienced anything the same. I do not want to go back on medications but if I need to in order to get rid of this crippling anxiety, i will do so. I also lost all sex drive and ability to get erection (other than morning wood) when the anxiety hit.
     
  2. les_625

    les_625 Fapstronaut

    21
    10
    3
    I also came off Adderall (which I was on for 10 months) 3 weeks ago.
     
  3. alextena

    alextena Fapstronaut

    32
    11
    8
    Hey mate, proabably you are suffering from anxiety and you should retake your medication. I had the same simptoms
     
    les_625 likes this.
  4. I would add that practicing mindfulness would be a good way to address your anxiety as well. Deep Breathing exercises just a few minutes a day can make a big difference trust me.
     
    les_625 likes this.
  5. WhvYDK5z

    WhvYDK5z Fapstronaut

    37
    16
    8
    I've had crippling anxiety lately too. I had to take a medication last night and this morning. You can DM me if you want to talk. I would recommend the guided mediations on YouTube.
     
  6. les_625

    les_625 Fapstronaut

    21
    10
    3
    I just want to be off them because they make me feel numb. So I want to see if I can wait it out, but I might do that
     
  7. les_625

    les_625 Fapstronaut

    21
    10
    3
    Thank you. I appreciate it
     
  8. les_625

    les_625 Fapstronaut

    21
    10
    3
    Okay I will try that. Thank you
     

Share This Page